# SDR REXA2017011700111

- Difficulty date: January 17, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD LEADING EDGE OF WING, SUPPORT BRACKET AFT OF SPAR CAP IS CRACKED AT LOWER AFT CORNER.  REMOVED AND REPLACED  IAW CRJ 200 SRM 51-41-02, 51-42-06, AND 51-40-11.
